On the geometry of generalized Chaplygin systems

F. Cantrijn, J. Cortes monforte, M. De Leon, D. Martin de Diego

    Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

    48 Citations (Scopus)
    Original languageUndefined
    Title of host publicationMathematical Proceedings of the Cambridge Philosophical Society
    Pages323-351
    Number of pages28
    DOIs
    Publication statusPublished - 2002

    Publication series

    NameMathematical proceedings of the Cambridge Philosophical Society
    Number2
    Volume132

    Keywords

    • METIS-211337

    Cite this

    Cantrijn, F., Cortes monforte, J., De Leon, M., & Martin de Diego, D. (2002). On the geometry of generalized Chaplygin systems. In Mathematical Proceedings of the Cambridge Philosophical Society (pp. 323-351). (Mathematical proceedings of the Cambridge Philosophical Society; Vol. 132, No. 2). https://doi.org/10.1017/S0305004101005679